Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Been diagnosed with hydrocephalus. Why severe headaches? Taken topirol. Why dizziness?

hi this is shijo, i have been diagnosed with hydrocephalus . i am 40 years old. i do not have any grave problems as such except severe headaches when i dont take food properly. the doctor has prescribed TOPIROL 50, NAXTON 500, VERTIN OD. After taking these medicines i experience dizziness . i am really worried . plese suggest how can hydrocephalus be treated?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Diabetologist 's  Response
Dear sir

It seems from the drug history that you are having beta blocker induced headache and dizziness. Topirol 50 mg is a beta blocker which causes the symptoms or headache due to its drug property.

It is advised to continue rest of the treatment and discuss with your doctor regarding alternative betablockers

Answered: Tue, 10 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor